# SDR DL75E081736

- Difficulty date: December 14, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 25,249 hours, 9,035 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

36-11-01 RIGHT ENG BLEED INOP.  FLT CREW PLAC PER MEL 36-11-01 MTC NOTIFIED 1530Z MTC COORD.  FOUND PRSOV WOULD NOT FULLY CLOSE WHEN MANUALLY OPENED PER FIM.  REPLACED SAME ENGINE, RUN CKS GOOD.  MCO/PLACARD REMOVED.
